On Hyper-Kähler Manifolds of Type A... .
Geometric and functional analysis, Tome 4 (1994) no. 6, pp. 424-454
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
hyper-Kähler quotient
@article{GFA_1994__4_6_58170,
author = {R. Goto},
title = {On {Hyper-K\"ahler} {Manifolds} of {Type} {A...} .},
journal = {Geometric and functional analysis},
pages = {424--454},
year = {1994},
volume = {4},
number = {6},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GFA_1994__4_6_58170/}
}
R. Goto. On Hyper-Kähler Manifolds of Type A... .. Geometric and functional analysis, Tome 4 (1994) no. 6, pp. 424-454. http://geodesic.mathdoc.fr/item/GFA_1994__4_6_58170/